# SDR CA190311022

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: SH670505505
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) PERFORMED TROUBLE-SHOOTING OF B1-126438 CODE PER CRJ900 FIM 52-70-10 AND SUSPECT PX42 SENSOR TO BE FAULTY. REMOVED AND REPLACED OVERWING EMERGENCY-EXIT PROXIMITY SENSOR PX42 IN ACCORDANCE WITH AMM (TC# 20190311022)
